# SDR P2EA98079

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 119 - ATL - FLT DECK EMERGENCY LIGHT INOP.  DEFERRED PER MEL 33-15A, CI M208000 ASSIGNED.  REF CI M208000, FLT DECK EMERGENCY LIGHT INOP.  REPLACED FLT DECK EMERGENCY LIGHT ASSY, OPS OK CI M208000 CLEARED.  (M)
